# SDR SWAA2017080815561

- Difficulty date: August 2, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 58,595 hours, 34,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HEADER PANEL EMERGENCY EXIT LIGHT BULB INOP.  R&R LIGHT PER AMM.
